Raised Bump on tit portion of nipple.???

Discussion in 'Steroid Forum' started by BBC3, May 22, 2009.

  1. #1
    BBC3

    BBC3 Well-Known Member

    I am actually starting to get a bump on the tit part of my nipple. I am on test E, Deca 600, and this started happening before the anavar that was recently added. I mean it looks like on of the small bumps that you can see all over a normal tit, but it is raised on the top side of my tit part of the nipple. I am assuming it is progestin buildup from the Deca and that I am about to start leaking. Anyone had this??
     
  2. #2
    Jeton

    Jeton Active Member

    get it examined...is ur doc familiar with AAS? also, perhaps the issue is only dermatological? hormonal disruptions can cause plenty of semi-exotic skin problems...
     
  3. #3
    arctic wolverine

    arctic wolverine Junior Member

    WTF?? you need to seek medical attention asap bro. That sound terrible!!
     
  4. #4
    BBC3

    BBC3 Well-Known Member

    Man you got me lookin again. Its not that bad. Its like any other small tittie dot, just pronounced on tit now.
     
  5. #5
    LC_21

    LC_21 Junior Member

    bro i know exactly what your talking about ive had that same type of thing before. Its something to do with prolactin buildup .... maybe get some cabaser.
     
  6. #6
    arctic wolverine

    arctic wolverine Junior Member

    Sorry brother, didn't mean to scare the shit out of you , had imagined something much worse, a buddy of mine did some Deca once and he went full prolactin after a few shots, his nips were fucked right up and he was producing milk or what looked to be milk anyway. a number of thins may help, try adex or if you have letro this will help quickly.
     
  7. #7
    jasthace

    jasthace Member

    I had it with deca,a hard lump under the nipple,it snaked down toward the bottom of my pec.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.